Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 6, NWS Norman, OK

April 16, 2015Beckham County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 16, 2015, 8:01 PM CDT for Beckham County, Oklahoma. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2015, 8:01 PM CDT (01:01 UTC)
Expired
Apr 16, 2015, 8:30 PM CDT
In force
29 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Beckham County, OK

The radar

The Altus AFB radar (KFDR), 119 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 8:01 PM CDTTORNADO7 Sw Sayre, OKLOCATION APPROXIMATE. FIRST OF TWO TORNADOES SOUTHWEST OF SAYRE. NO DAMAGE REPORTED.
Apr 16, 8:08 PM CDTTORNADO6 Sw Sayre, OKTORNADO LASTED 5 TO 10 MINUTES AND WAS THE SECOND OF TWO TORNADOES WITH THIS STORM. NO SIGNIFICANT DAMAGE REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 4:59 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 16, 6:09 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
301 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1659 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

938 
WFUS54 KOUN 170101
TOROUN
OKC009-170130-
/O.NEW.KOUN.TO.W.0006.150417T0101Z-150417T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
801 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL BECKHAM COUNTY IN WESTERN OKLAHOMA...

* UNTIL 830 PM CDT
    
* AT 801 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 4 MILES NORTHWEST OF DELHI...MOVING NORTH AT 25
  MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  SAYRE AND DELHI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3515 9966 3518 9980 3542 9982 3541 9949
TIME...MOT...LOC 0101Z 189DEG 23KT 3523 9972 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

30
3 follow-up statements
840 
WWUS54 KOUN 170109
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CDT THU APR 16 2015

OKC009-170130-
/O.CON.KOUN.TO.W.0006.000000T0000Z-150417T0130Z/
BECKHAM OK-
809 PM CDT THU APR 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR CENTRAL
BECKHAM COUNTY...
    
AT 809 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHWEST OF SAYRE...MOVING NORTHEAST AT 30 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SAYRE.

LAT...LON 3519 9970 3523 9980 3542 9982 3541 9949
TIME...MOT...LOC 0109Z 206DEG 27KT 3527 9973 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

30
538 
WWUS54 KOUN 170120
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT THU APR 16 2015

OKC009-170130-
/O.CON.KOUN.TO.W.0006.000000T0000Z-150417T0130Z/
BECKHAM OK-
820 PM CDT THU APR 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR CENTRAL
BECKHAM COUNTY...
    
AT 820 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SAYRE...MOVING NORTHEAST AT 15 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SAYRE.

LAT...LON 3524 9965 3525 9976 3541 9974 3541 9949
TIME...MOT...LOC 0120Z 228DEG 12KT 3528 9967 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

30
193 
WWUS54 KOUN 170131
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT THU APR 16 2015

OKC009-170140-
/O.EXP.KOUN.TO.W.0006.000000T0000Z-150417T0130Z/
BECKHAM OK-
831 PM CDT THU APR 16 2015

...THE TORNADO WARNING FOR CENTRAL BECKHAM COUNTY HAS EXPIRED...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN 
LIKELY AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE 
AREA NORTH OF SAYRE. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WESTERN
OKLAHOMA.

LAT...LON 3524 9965 3525 9976 3541 9974 3541 9949
TIME...MOT...LOC 0129Z 189DEG 23KT 3528 9967 

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 16, 6:26 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 16, 6:26 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
626 PM CDT THU APR 16 2015

.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
SCT TSRA...A FEW STRONG/SEVERE...WILL OCCUR OVER W OK/N TX W/KSPS
THIS EVENING. TAFS MENTION TSRA ONLY WHERE PROBABILITY IS GREATER
THAN 50 PERCENT THIS EVENING. A SMALL STORM COMPLEX MAY FORM
AROUND MIDNIGHT FROM EXISTING STORMS...AND SPEED E ALONG THE KS/OK
BORDER. IF THIS HAPPENS...STRONG W WINDS WILL OCCUR AT KPNC. THE
KPNC TAF INCLUDES THIS EVENT...BUT NOT AS STRONG AS IT MIGHT BE.
TOMORROW MORNING...GUIDANCE SUGGESTS WIDESPREAD IFR
CEILINGS/VISIBILITIES. ALTHOUGH CERTAINLY POSSIBLE...IT SEEMS
UNLIKELY TO BE THAT BAD. CLOUD BASES SHOULD RISE SLOWLY THROUGH
THE DAY...AND THERE WILL BE CHANCES OF TSRA ALL DAY...BUT MAINLY
IN THE AFTERNOON AND EARLY EVENING.

&&

.PREV DISCUSSION... /ISSUED 334 PM CDT THU APR 16 2015/

DISCUSSION...
THIS DISCUSSION WILL REMAIN FOCUSED ON THE SHORT TERM...
THUNDERSTORM AND PRECIPITATION CHANCES FROM THIS EVENING THROUGH
FRIDAY MORNING...

OVERALL... GUIDANCE HAS DONE A POOR JOB IN HANDLING THE BKN/OVC
LOW/MID STRATUS ACROSS THE BULK OF WRN AND CENTRAL OK AND WRN N TX.
THROUGH 20Z... SOME SCATTERED CLEARING HAS FINALLY STARTED AS MORE
STRATOCU/CLOUD STREETS HAVE DEVELOPED. THIS CLOUD COVER WILL
CONTINUE TO PROMOTE A LACK OF INSTABILITY/BL MIXING ACROSS MOST OF
WRN OK AND WRN N TX... BUT WITH THE RECENT TRANSITION TO STRATOCU...
MIXING MAY FINALLY BE PICKING UP. THE EARLY AFTN CONVECTION ACROSS
FAR NW OK AND INTO THE PANHANDLES APPEARED TO BE DRIVEN BY A FOCUSED
REGION OF ISENTROPIC ASCENT... SUPPORTED BY A NARROW REGION OF 1500
J/KG INSTABILITY AND DIVERGENCE ALOFT GIVEN THE ORIENTATION OF THE
UPPER LVL JET MAX ASSOCIATED WITH THE H500 LOW... WHICH CONTINUES TO
SETTLE OVER THE FOUR CORNERS REGION. THE RECENT SEVERE CONVECTION IN
THE PANHANDLES THAT DEVELOPED OVER THE PAST 1 TO 2 HOURS IS
PRIMARILY FOCUSED ON THE DRYLINE/PSUEDO-FRONTAL BOUNDARY THAT
DEVELOPED EARLIER.

AT THE MOMENT... HOW CONVECTION WILL EVOLVE THROUGH THIS EVENING
REMAINS A CHALLENGE. TRADITIONAL GUIDANCE CONTINUES TO STRUGGLE WITH
HOW TO EVOLVE THE UPPER LOW AND CONVECTION. RECENT MESOSCALE
GUIDANCE IS ABLE TO CATCH ON IN SPURTS... BUT IT STRUGGLES AS WELL.
OVERALL... EXPECT CONVECTION ACROSS THE PANHANDLES TO CONTINUE TO
TRANSITION EASTWARD... HOWEVER... RECENT OBS THROUGH 20Z SUGGEST THE
DRYLINE MAY BE STARTING ITS GRADUAL RETREAT TO THE WEST. WITH THIS
SAID... EXPECT THE SFC TROUGH/FRONT (IF WE CAN CALL IT THAT)... WILL
CONTINUE TO LIFT E/NE INTO WRN OK THIS EVENING... WITH STORMS MOVING
INTO NWRN OK AROUND 5 TO 7PM CDT. THE OVERALL EVOLUTION OF STORMS
APPEAR TO HAVE BEEN CAPTURED ON THE RECENT HRRR (18Z RUN)... BUT THE
TIMING MAY BE LATE... THE 12Z TTU WRF SEEMS TO HAVE A DECENT HANDLE
ON TIMING... AS DOES THE WRF-NMM. NOT TO FOCUS SOLELY ON THE WRN
ACTIVITY... STRONG CONVECTION HAS DEVELOPED ACROSS WEST CENTRAL TX
THIS AFTN. CURRENT THOUGHTS HAVE THIS ACTIVITY LIFTING N/NE INTO WRN
N TX AND THE RED RIVER VALLEY. RECENT MESOSCALE GUIDANCE SEEMS TO
SUGGEST THIS ACTIVITY WILL LESSEN AFTER SUNSET AS IT REMAINS DRIVEN
BY DIURNAL HEATING/INSTABILITY.

AS FOR SEVERE STORMS THIS AFTN/EVENING ACROSS WRN OK/WRN N TX...
STORMS THAT ARE ABLE TO MOVE IN OR DEVELOP WILL RESIDE WITHIN AN
ENVIRONMENT SUPPORTIVE OF LARGE HAIL (GOLF BALLS) AND DAMAGING WINDS
(60-70MPH). SEVERE POTENTIAL WILL WANE WITH ANY SCATTERED CONVECTION
THAT PERSISTS INTO THE OVERNIGHT HOURS EASTWARD INTO CENTRAL OK BY
FRIDAY MORNING. THE TORNADO THREAT OVER THE TX PANHANDLE WILL
DIMINISH AS STORMS MOVE OFF THE DRYLINE AND INTO WRN OK... 0-1KM
HELICITY DECREASES AND THE LACK OF A FOCUSING BOUNDARY DOES NOT BODE
WELL FOR TORNADIC DEVELOPMENT ACROSS WRN OK AT THE MOMENT.

JTK

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  59  74  59  77 /  40  50  60  30
HOBART OK         57  75  55  77 /  50  50  50  20
WICHITA FALLS TX  60  77  58  80 /  40  50  50  20
GAGE OK           54  74  51  76 /  70  50  50  20
PONCA CITY OK     58  74  58  75 /  30  60  70  50
DURANT OK         61  77  62  78 /  30  50  60  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/23/23
Hazardous weather outlook, Apr 16, 3:59 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT THU APR 16 2015

OKZ004>048-050>052-TXZ083>090-172100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
359 PM CDT THU APR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS THIS
EVENING ACROSS FAR WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH
TEXAS.

LOCATION...
THE SLIGHT RISK IS WEST OF A LINE FROM ALVA...TO
CLINTON...TO LAWTON...TO HENRIETTA TEXAS.

TIMING...
THROUGH MIDNIGHT.

IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS UP TO
70 MPH. THERE IS A VERY LOW TORNADO POTENTIAL.

DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON OVER
CENTRAL PARTS OF THE OKLAHOMA AND TEXAS PANHANDLES. THESE STORMS
WILL LIKELY BE SEVERE WHEN THEY MOVE SLOWLY EAST INTO WESTERN
OKLAHOMA AND NORTH TEXAS EARLY THIS EVENING. THE PRIMARY CONCERNS
WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. THE TORNADO POTENTIAL
IS VERY LOW IN THE EARLY EVENING. THE STORMS ARE EXPECTED TO
EVOLVE INTO ONE OR MORE SMALL COMPLEXES OF STORMS DURING THE LATE
EVENING. HEAVY RAINFALL MAY OCCUR. SOME OF THE STORMS MAY CONTINUE
EAST INTO CENTRAL PARTS OF OKLAHOMA WHERE THE SEVERE WEATHER
THREAT DIMINISHES.

THUNDERSTORMS WILL ALSO CONTINUE TO DEVELOP ACROSS PORTIONS OF
WESTERN NORTH TEXAS. THESE STORMS WILL REMAIN WIDELY SCATTERED AS
THEY MOVE NORTHWARD ACROSS TEXOMA THIS EVENING. THESE STORMS WILL
BE CAPABLE OF LARGE HAIL AND DAMAGING WIND GUSTS. STORMS ACROSS
TEXOMA WILL LIKELY LINGER THROUGH SUNSET... DIMINISHING IN
STRENGTH THROUGH THE EVENING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHERN PARTS
OF OKLAHOMA FRIDAY AFTERNOON AND EVENING. A SLIGHT RISK COVERS A
LARGER PART OF OKLAHOMA AND WESTERN NORTH TEXAS ON SATURDAY. THE
SEVERE WEATHER OUTLOOK CATEGORIES WILL LIKELY CHANGE AS FRIDAY AND
SATURDAY GET CLOSER. BE SURE TO STAY UP TO DATE WITH THE LATEST
FORECASTS.

THUNDERSTORMS ARE FORECAST TO LINGER ON SUNDAY BUT SEVERE WEATHER
CHANCES APPEAR LOW. THUNDERSTORM CHANCES RETURN NEXT TUESDAY AND
WEDNESDAY WITH SEVERE STORMS POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Special weather statement, Apr 16, 7:33 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT THU APR 16 2015

OKZ005-010-170100-
WOODS OK-WOODWARD OK-
733 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WOODS AND NORTHEASTERN
WOODWARD COUNTIES UNTIL 800 PM CDT...

AT 730 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF ALABASTER CAVERNS STATE PARK...MOVING NORTH AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
FREEDOM...ALABASTER CAVERNS STATE PARK AND CAMP HOUSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3658 9891 3656 9916 3682 9918 3687 9893
TIME...MOT...LOC 0030Z 189DEG 21KT 3665 9908

MAHALE
Special weather statement, Apr 16, 7:37 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
737 PM CDT THU APR 16 2015

OKZ004-005-170100-
HARPER OK-WOODS OK-
737 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARPER AND
NORTHWESTERN WOODS COUNTIES UNTIL 800 PM CDT...

AT 735 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF BUFFALO...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN HARPER
AND NORTHWESTERN WOODS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3700 9928 3699 9927 3687 9949 3696 9965
      3700 9961
TIME...MOT...LOC 0035Z 226DEG 12KT 3695 9951

MAHALE
Local storm report, Apr 16, 7:39 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
739 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             2 W CRAWFORD            35.83N 99.84W
04/16/2015  E2.50 INCH       ROGER MILLS        OK   STORM CHASER

&&

SC
Special weather statement, Apr 16, 7:40 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
740 PM CDT THU APR 16 2015

OKZ006-007-170115-
GRANT OK-ALFALFA OK-
740 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GRANT AND
NORTHEASTERN ALFALFA COUNTIES UNTIL 815 PM CDT...

AT 738 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GREAT SALT
PLAINS LAKE...MOVING NORTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
AMORITA...BYRON...DRIFTWOOD AND NORTHERN GREAT SALT PLAINS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3677 9806 3673 9826 3689 9842 3698 9810
TIME...MOT...LOC 0038Z 161DEG 7KT 3679 9820

MAHALE
Special weather statement, Apr 16, 7:47 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CDT THU APR 16 2015

OKZ004-005-010-170115-
HARPER OK-WOODS OK-WOODWARD OK-
747 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARPER...
NORTHWESTERN WOODS AND NORTHERN WOODWARD COUNTIES UNTIL 815 PM CDT...

AT 745 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF
FORT SUPPLY...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
ALABASTER CAVERNS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3647 9942 3663 9953 3683 9918 3659 9902
TIME...MOT...LOC 0045Z 242DEG 20KT 3659 9940

MAHALE
Local storm report, Apr 16, 8:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             2 NE DELHI              35.20N 99.64W
04/16/2015  E1.75 INCH       BECKHAM            OK   STORM CHASER

&&

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:07 PM CDTSpecial Weather StatementOUNAlfalfa23 min
Apr 16, 7:25 PM CDTSpecial Weather StatementOUNBeckham20 min
Apr 16, 7:32 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer43 min
Apr 16, 7:33 PM CDTSpecial Weather StatementOUNWoods27 min
Apr 16, 7:37 PM CDTSpecial Weather StatementOUNHarper23 min
Apr 16, 7:40 PM CDTSpecial Weather StatementOUNAlfalfa35 min
Apr 16, 7:42 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Ellis, Roger Mills, Woodward63 min
Apr 16, 7:47 PM CDTSpecial Weather StatementOUNWoodward28 min
Apr 16, 8:03 PM CDTFlash Flood WarningOUNWoods, Woodward3 hr
Apr 16, 8:05 PM CDTAreal Flood AdvisoryOUNEllis, Roger Mills, Woodward3 hr
Apr 16, 8:35 PM CDTTornado WarningOUNRoger Mills40 min
Apr 16, 8:36 PM CDTSpecial Weather StatementOUNAlfalfa24 min
Apr 16, 8:54 PM CDTSpecial Weather StatementOUNWoods36 min
Apr 16, 8:58 PM CDTSevere Thunderstorm WarningOUNAlfalfa47 min
Apr 16, 9:08 PM CDTSpecial Weather StatementOUNAlfalfa37 min
Apr 16, 9:11 PM CDTTornado WarningOUNBeckham, Roger Mills49 min
Apr 16, 9:20 PM CDTAreal Flood AdvisoryOUNRoger Mills3 hr
Apr 16, 9:31 PM CDTSpecial Weather StatementOUNWoods29 min
Apr 16, 9:36 PM CDTSpecial Weather StatementOUNWoods24 min
Apr 16, 9:54 PM CDTSpecial Weather StatementOUNGrant36 min
Apr 16, 9:57 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills48 min
Apr 16, 10:01 PM CDTSpecial Weather StatementOUNAlfalfa29 min
Apr 16, 10:27 PM CDTSpecial Weather StatementOUNAlfalfa33 min
Apr 16, 10:44 PM CDTSevere Thunderstorm WarningOUNDewey25 min
Apr 16, 10:52 PM CDTSpecial Weather StatementOUNAlfalfa38 min
Apr 16, 11:09 PM CDTSpecial Weather StatementOUNGrant36 min
Apr 16, 11:40 PM CDTSpecial Weather StatementOUNGarfield35 min
Apr 16, 11:45 PM CDTSpecial Weather StatementOUNMajor30 min
Apr 16, 11:47 PM CDTSpecial Weather StatementOUNGrant28 min
Apr 17, 12:39 AM CDTAreal Flood AdvisoryOUNGarfield3 hr
Apr 17, 12:42 AM CDTSpecial Weather StatementOUNDewey33 min
Apr 17, 1:00 AM CDTSpecial Weather StatementOUNEllis30 min
Apr 17, 1:17 AM CDTSpecial Weather StatementOUNRoger Mills28 min
Apr 17, 1:25 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills50 min
Apr 17, 1:54 AM CDTSpecial Weather StatementOUNMajor36 min
Apr 17, 2:22 AM CDTSpecial Weather StatementOUNDewey23 min
Apr 17, 2:32 AM CDTSpecial Weather StatementOUNGarfield28 min
Apr 17, 2:53 AM CDTSpecial Weather StatementOUNDewey, Major37 min
Apr 17, 3:02 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson43 min
Apr 17, 3:33 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Harmon, Kiowa, Roger Mills and 1 more42 min
Apr 17, 3:55 AM CDTSpecial Weather StatementOUNJackson35 min
Apr 17, 4:13 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Greer, Kiowa, Roger Mills and 1 more47 min
Apr 17, 4:20 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Dewey, Roger Mills, Washita3 hr
Apr 17, 4:43 AM CDTSpecial Weather StatementOUNJackson32 min
Apr 17, 5:03 AM CDTSpecial Weather StatementOUNWashita27 min
Apr 17, 5:17 AM CDTSpecial Weather StatementOUNJackson28 min
Apr 17, 5:32 AM CDTRiver Flood WarningOUNCuster, Roger Mills20 hr
Apr 17, 5:34 AM CDTSpecial Weather StatementOUNCaddo26 min
Apr 17, 5:58 AM CDTSpecial Weather StatementOUNTillman32 min
Apr 17, 6:09 AM CDTSevere Thunderstorm WarningOUNComanche, Kiowa51 min
Apr 17, 6:59 AM CDTSpecial Weather StatementOUNComanche31 min
Apr 17, 7:14 AM CDTSpecial Weather StatementOUNComanche46 min
Apr 17, 8:36 AM CDTSpecial Weather StatementOUNGrady24 min
Apr 17, 8:37 AM CDTSpecial Weather StatementOUNHarmon, Jackson, Kiowa, Tillman38 min
Apr 17, 9:40 AM CDTSpecial Weather StatementOUNTillman50 min
Apr 17, 9:53 AM CDTSpecial Weather StatementOUNHarmon37 min
Apr 17, 9:56 AM CDTSevere Thunderstorm WarningOUNJackson36 min
Apr 17, 10:08 AM CDTSpecial Weather StatementOUNKiowa37 min
Apr 17, 10:43 AM CDTSpecial Weather StatementOUNCaddo32 min
Apr 17, 10:47 AM CDTSpecial Weather StatementOUNGreer, Jackson28 min
Apr 17, 11:01 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady26 min
Apr 17, 4:50 PM CDTSpecial Weather StatementOUNWoodward25 min
Apr 17, 5:55 PM CDTSpecial Weather StatementOUNHarper35 min
Apr 17, 6:05 PM CDTSpecial Weather StatementOUNBlaine25 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.